# SDR R61A2023111000612

- Difficulty date: November 10, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N752YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000689
- Aircraft time: 13,771 hours, 9,359 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 17020873003
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE OUT OF SERVICE FOR OVERNIGHT MAINTENANCE TECHNICIANS FOUND DAMAGE AFT OF L1 DOOR. DAMAGE WAS REPAIRED IAW ETD 2023-170 028381
